# SDR EPUA070304A

- Difficulty date: March 7, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N406GV
- Make and model: Reims F406
- Aircraft serial: F4060049
- Engine: Pwa PT6A112
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 991034512
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AS FLIGHT ENTERED DOWNWIND, THE RT FIRE WARNING LIGHT ILLUMINATED.  ENGINE WAS SHUTDOWN AND FLIGHT LANDED WITHOUT INCIDENT.  MX FOUND THE AFT FIRE LOOP WAS CHAFFED UNDER CLAMP.
